Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having bleeding and taken pills. Finished with periods. What could it be?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1979
Answered : 2457 Questions
I was shopping and felt like i wee'd but when i went to the toilwt it was all blood. I went home and had a shower and was still heavily bleeding while standing there. Im on the pill and hav been for 7 years i ginoshed my period 4 days ago..
Posted Sat, 31 Aug 2013 in Women's Health
Answered by Dr. M Y Shareef 2 hours later

I am Dr Shareef answering your query.

Even though pills are effective in preventing pregnancy, it is not a hundred percent guarantee against it. It is possible that you conceived some time back without your knowledge and now it is a miscarriage. The period which you presume to have had 4 days ago might be the initial bleeding of this.

Also it could be an imbalanced response of the endometrium to the pills you are on for last seven years or any other endometrial pathology.

Whatever may be the reason, what you need to do now is immediately report in the emergency room of your nearest hospital, and get yourself evaluated there for further management as the bleeding is heavy as told by you. They may do some basic tests including an ultrasound abdomen after clinically examining you to arrive at a diagnosis to plan your further management.

You are welcomed to ask any further question on your doubt after first getting treated by your doctor.

Take care and good luck.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor